Absolutely Continuous Invariant Measures for Expansive Rational Maps with Rationally Indifferent Periodic Points

Manfred Denker, Mariusz Urbanski

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

Expansive rational maps T:C→ C which are not expanding with respect to the spherical metric are those which have rationally indifferent periodic points. For an atomless t-conformal measure m of such a rational map we prove the existence of a unique (up to a multiplicative constant) σ-finite, T-invariant measureμabsolutely continuous with respect to m. We also give a necessary and sufficient condition for the measureμ to be finite.

Original languageEnglish (US)
Pages (from-to)561-580
Number of pages20
JournalForum Mathematicum
Volume3
Issue number3
DOIs
StatePublished - 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Absolutely Continuous Invariant Measures for Expansive Rational Maps with Rationally Indifferent Periodic Points'. Together they form a unique fingerprint.

Cite this